# SDR IPXA2021032767337

- Difficulty date: March 1, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA732612
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR SUPPORT AT STA 1481 AND RBL 50 HAS CORROSION UNDER FLOOR PANEL 272HF.REMOVED AND REPLACED CORRODED MAIN CABIN FLOOR SUPPORT AT STA 1481 AND RBL 50 IAW SRM 51-35-01. (MINOR)
